Faculty Publications

Title

Vector-valued modular forms associated to linear ordinary differential equations

Document Type

Article

Keywords

Modular forms, Ordinary differential equations, Vector-valued modular forms

Journal/Book/Conference Title

Commentationes Mathematicae Universitatis Carolinae

Volume

49

Issue

1

First Page

93

Last Page

99

Abstract

We consider a class of linear ordinary differential equations determined by a modular form of weight one, and construct vector-valued modular forms of weight two by using solutions of such differential equations.

Original Publication Date

1-1-2008

This document is currently not available here.

Share

COinS